# SDR TSAA0357216

- Difficulty date: November 17, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6545403
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT THE CORROSION TO A 20:1 RATIO.  VERIFIED CORROSION FREE USING 10X VISUAL INSPECTION.  REMOVED FASTENERS IN REPAIR AREA.  FLAT PEEN BLENDOUT AREA.  ALODINED AND TWO COATS BMS 10-20 TYPE II PRIMER TO BLEND AND SPOT FACE AREAS.  INSTALLED 1/32 INCH OVERSIZE PROTRUDING TENSION HEAD HI-LOCKS WET WITH BMS 5026 TYPE II IN COLD WORKED TRANSITION FIT HOLES.  REPAIR COMPLETED IAW ECO 3397.  AIRCRAFT RETURNED TO SERVICE.  CENTER FUEL TANK LOWER PANEL P/N 6545403, BS 638.60 AT STRINGER 4C WAS REPAIRED.(M)
